# SDR VNAA202207051111

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 16,657 hours, 14,963 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456046
- Part serial: TJA0862
- Condition: Unserviceable
- Location: 900
- Part time: 3,485 hours, 3,020 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE AFT LAV. REMOVED AND REPLACED SMOKE DETECTOR IAW CRJ 900 AMM 26-16-01-000/400-801-A01-PSA OPS CHECK GOOD. PERFORMED OPS TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM IAW CRJ 900 AMM 21-51-00-710-801. OPS CHECK GOOD. NO SMOKE OR ODORS DETECTED.
